Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Cause of muscle fasciculations in hand and loss of bladder control?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 873 Questions
Hello and thank you. I have been experiencing symptoms that could be related to MS and am just not sure what to do next. In 2010 I had tingling in my hands. I went to the neurologist and had a full work-up, even though he did not believe he would find anything. I had very thorough blood tests and an MRI of my brain. All were normal. I was treated for anxiety. I had no symptoms then until this summer, 2013, when I my hands were bothering me again and I had muscle fasiculations. I worried about ALS. I went back the Neurologist and had an EMG, MRI of my neck, and more blood work. All were normal. I am still bothered and this week I had two very vivid dreams that I was peeing and I woke myself up peeing in bed. This now has me very worried. Should I have another MRI of my brain?
Posted Tue, 4 Mar 2014 in Brain and Spine
Answered by Dr. Vaddadi Suresh 4 hours later
Brief Answer: onot club your nightmare to your disease Detailed Answer: hey, peeing in the bed is a feature of MS but not all peeings In bed are MS; YOU HAD A NIGHTMARE, WHICH HAS DRIVEN YOUR BLADDER OUT. Donot club your nightmare to your disease. if you donot have other symptoms like weakness, sensory loss it is unlikely to be MS. KEEP HAPPY. all the best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor